Forum

tecfidera

hi

i had a nauseating reaction to tec at the beginning but by changing the order in which i ate a meal and took my tec it seems to be under control.

i have something substantial (normally porridge and fruit), take my tec and then have toast straight away after.

however i seem to be having other issues.

my legs feel weird (more so than usual) and i get really bad cramps and spasms in my hands and feet.

then this morning i was sitting on a dining chair and just fell off! no idea why it happened.

usually i’d ring my ms nurse and ask if this could be a relapse but maybe its the tecfidera.

almost 2 weeks on full dose now.

please let me know what you think.

also if anyone could let me know what is good for cramps.

is it potassium? any specific type?

i’m feeling stupid having to write this but i seem to be losing my confidence.

carole x

for a few days early on, i would get stomach cramps; quite acute buggers too. paracetamol worked like a charm (and none of that piss weak baby ration; the full blown liquid wotsits)

and yes, for combating nausea, grub in the belly works wonders. my morning regime is four slices of toast, tecfidera, two slices of toast. don’t want those pretty little green pills being digested on their own! :slight_smile:

as for the other occurrences… i don’t see how they might be attributable to the tecfidera… but i am no pharmacologist and let’s face it, even the doctors who prescribe it don’t know how tec is seemingly effective. i would be tempted to say it is just one of those MS-things and you should make sure to sit up straight in your chair :stuck_out_tongue:

don’t let me offend you; i’m just messing about. and don’t lose confidence either. tecfidera offers the best claimed efficacy and no needles are required. soldier on and good luck!

1 Like

thanks Paolo

just felt the need for reassurance.

the cramps in my hands and feet is driving me mad.

i make a brew when friends call round but as i pass a cup my hands lock on to it.

i have to peel my fingers open.

driving causes my hands to lock onto the steering wheel, good job i have an automatic or wouldn’t be able to change gear.

promise to sit up straight in my chair, bad posture is the cause of lots of problems.

no way i’ll give up on my tecfidera, if i stuck with it through the throwing up times, i’ll stick with it!!

carole x

Its magnesium, spray or tablet I use both. Also let ms nurse know. Might be a flare or a reaction. Are you taking o mention asprin, if so mention this too. Let us know how you go xx

if nothing else, this MS silliness is certainly ‘character building’!